# SDR CALA2016082395675

- Difficulty date: August 21, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 72,724 hours, 27,656 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA R2 DOOR SILL HAS CORROSION AT AFT GIRT BAR FITTING.  REMOVED DAMAGED SILL. INSTALLED NEW DOOR SILL IAW SRM 51-42-11.
